| Catalog Number |
8000060006 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 3 events for the failure: incorrect measurement.- 3 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were evaluated using data provided by the user or third party.Evaluation findings (results/components): 3 devices: usage problem identified / part/component/sub-assembly term not applicable product disposition: 3 devices: product not received additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.